# SDR SWAA2019061833860

- Difficulty date: June 8, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 71,677 hours, 42,521 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A1262
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER CLIP CORRODED AT BS. 787, STR. 26R, ON FORWARD SIDE.  / R&R STRINGER CLIP IAW SRM & DWG.
